# SDR FOTR2019813819

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING DENT AT LT INBD FORE FLAP LOWER SURFACE, 28" FROM INBD EDGE. EVALUATED DENT ON LT INBD FOREFLAP LOWER SURFACE & DENT WAS FOUND TO HAVE SHARP CREASE & BEYOND ALLOWABLE LIMITS IAW SRM 57-50-1 FIG 3.  REMOVED DAMAGE/ CLEANED & PREPARED AREA IAW SRM 51-40-20, PAR 7, PG 12, FABRICATED REPAIR DOUBLER APPROX 8.5" X 6.5" FROM 2024-T3 .016 PO 9007406 IAW SRM 51-40-20 PAR 8 & SRM 57-50-2, FIG 3, BONDED REPAIR IAW SRM 51-40-20 PAR 20, CLEANED, SEALED AND FINISHED REPAIR IAW  SRM 51-40-20-PAR 22.
